# SDR DALA2018112806926

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 47,191 hours, 24,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY R MESSAGE IN CIDS DIRECTOR, FOUND BATTERY FAULT LIGHT ON R EMER ESCAPE HATCH EPSU 12WL, REPLACED EPSU BATTERY.
